Bulletin of the Belgian Mathematical Society - Simon Stevin

Endomorphism from Galois antiautomorphism

Christian Pierre

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 2, Number 4 (1995), 435-445.

Dates
First available in Project Euclid: 18 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103408699

Digital Object Identifier
doi:10.36045/bbms/1103408699

Mathematical Reviews number (MathSciNet)
MR97b:11071

Zentralblatt MATH identifier
0841.12001

Subjects
Primary: 11F75: Cohomology of arithmetic groups

Citation

Pierre, Christian. Endomorphism from Galois antiautomorphism. Bull. Belg. Math. Soc. Simon Stevin 2 (1995), no. 4, 435--445. doi:10.36045/bbms/1103408699. https://projecteuclid.org/euclid.bbms/1103408699


Export citation